# SDR ASAA2018041824321

- Difficulty date: April 18, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 36,599 hours, 10,999 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S CDU BLANKED OUT SEVERAL TIMES DURING FLIGHT,  BUT ALWAYS RETURNED TO NORMAL OPS.  AFTER LANDING,  THE FIRST OFFICER HAD A VTK FLAG FOR SEVERAL SECONDS THEN WENT AWAY.  ACFT GROUNDED.  ACCOMPLISHED FIM 34-61 TASK 804.  RESET THE POWER TO FMCS AND MCDUS. FOUR CIRCUIT BREAKERS OPENED AND RESET.  REPAIR CONFIRMATION CORRECTED FAULT.
